# SDR AALA20050336

- Difficulty date: May 5, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LOWER MAIN SILL OUTER CHORD HAS CORROSION REMOVAL ON VERTICAL LEG INBOARD SURFACE.  AREA IS 1.6 INCH BY 3.2 INCH WITH A DEPTH OF 0.039 INCH.  BLENDED OUT CORROSION.  NO CRACKS FOUND ON HIGH FREQUENCY EDDY CURRENT.  REFINISHED THE BLENDED AREA PER SRM.  ENSURED SURFACE WAS FLAT FOR PROPER FASTENER INSTALLATION.  RETURNED TO SERVICE WITH NOTED CONDITION.
